# SDR SWAA2012081306622

- Difficulty date: August 7, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 31,486 hours, 18,451 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLASHLIGHT INOP.  REMOVED AND REPLACED BATTERY PER M/M.
